Ask a doctor

1 week post op Restylane injected at the corners of my eyes. I have uneven, lumps, and crepey skin. Is this normal? (photos)

I had Restylane injected at the corners of my eyes one week ago and I now have some unevenness and lumps on right eye and under my left eye the product seems to also be messed up. My skins seems to be more creepy now....what should I do?? Should I get the reversal product injected, will it even it all out or do I just wait it all out. Please help, it looks terrible.

Doctor Answers (4)

Filler Around The Eyes and Lumps

+2
You should go have the filler reversed, I do not appreciate the cosmetic benefit here. Even if it is something that will go away on its own, there is no reason to keep it in my opinion.  I would seek a different injector.  As for the wrinkles, the ones you are pointing out will not be treated by Botox injections alone and you will need laser treatments to help your skin laxity/thinning.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 46 reviews

1 week post op Restylane injected at the corners of my eyes. I have uneven, lumps, and crepey skin. Is this normal?

+2
Restylane will metabolize over the course of a few months. Or you can have Hayluronidase injected but it is costly. Final why NOT BOTOX injected??? 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Restylane to eyes made them look worse

+2
Adding volume to an area will sometimes pull the skin there differently. Because there is now more volume, the skin has to move differently and so it is pulling in a way that is creating lines for you. I don't know what you looked like before the procedure, but I would recommend you follow-up with your injector after another week to discuss the outcome. It can take about 2 weeks for all swelling to resolve, so in another week perhaps some of the issues you see will have been fixed with more time. You can have hyaluronidase injected to dissolve the product, but I would not do that until the 2 week timeline has passed.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

Schedule a follow up with your injector and have the area massaged.

+1
Schedule a follow up with your injector and have the area massaged. If massage does not smooth out the bumps, you may require a hyaluronidase injection to dissolve the product. 

All the Best. 

Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 181 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.